Advil Junior Strength Chewable Tablets temporarily reduces fever and relieves minor aches and pain due to immunization, earache, colds, and sore throat. *
Medicinal Ingredients: Ibuprofen (100 mg). Non-Medicinal: Aspartame, cellulose acetate phthalate, D&C red No. 27, FD&C red No. 40, flavour, gelatin, magnasweet, magnesium stearate, mannitol, microcrystalline cellulose, silicon dioxide, sodium starch glycolate.
If possible, weigh your child to calculate the correct dosage; otherwise use your child's age. Doses may be repeated every 6-8 hours while symptoms persist, up to 4 doses a day, or as directed by a doctor. Please read all instructions prior to use.
Fruit - 100 mg, 20 Chewables